# SDR 99ZZZX1164

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7FE
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600063
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23085004
- Condition: Failed
- Location: Start/Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN END BEARING IN THE NR 1 ENGINE STARTER/GENERATOR FAILED CAUSING THE FAN TO MAKE CONTACT WITH END HOUSING WHICH CAUSED A SUBSEQUENT VIBRATION IN THE NR 1 ENGINE.  THE GENERATOR CONTINUED TO SUPPLY POWER.  THE COMPONENT WAS REPLACED.
